# SDR EBVR20140228001

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 11,476 hours, 7,061 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Spring
- Condition: Misinstalled
- Location: Starter Gen
- Component: Starter Gen, Thales
- Component part number: 8060160
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 450 HOUR BRUSH CHECK OF THE STARTER GENERATOR,  FOUND THAT THE BRUSH HOLDER SPRINGS WERE INPROPERLY INSTALLED CAUSING UNEVEN WEAR OF A SINGLE BRUSH SET.
